References

  1. Gohberg I., Goldberg S., Kaashoek M.A. Classes of Linear Operators. Birchauser-Verlag, Basel, 1993.
  2. Zagorodnuyk A.V., Mitrofanov M.A. An analog of Wiener’s theorem for infinite-dimensional Banach spaces. Math. Notes 2015, 97 (1-2), 179-189. doi: 10.1134/S0001434615010204 (translation of Mat. Zametki 2015, 97 (2), 191-202. doi: 10.4213/mzm9371 (in Russian))
  3. Alencar R., Aron R., Galindo P., Zagorodnyuk A. Algebras of symmetric holomorphic functions on $\ell_p$. Bull. London Math. Soc. 2003, 35, 55-64.
  4. Aron R.M., Cole B.J., Gamelin T.W. Spectra of algebras of analytic functions on a Banach space. J. Reine Angew. Math. 1991, 415, 51-93.
  5. Aron R.M., Galindo P., Garcia D., Maestre M. Regularity and algebras of analytic functions in infinite dimensions. Trans. Amer. Math. Soc. 1996, 348, 543-559.
  6. Zagorodnyuk A. Spectra of Algebras of Entire Functions on Banach Spaces. Proc. Amer. Math. Soc. 2006, 134, 2559-2569.
  7. Lopushansky O., Zagorodnyuk A. Infinite Dimentional Holomorphy Spectra and Hilbertian Structures. AGH, Krakow, 2013.
  8. Mujica J. Complex Analysis in Banach Spaces. North-Holland, Amsterdam-New York-Oxford, 1986.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.